# SDR SWIA2019122747343

- Difficulty date: November 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME HAD A CRACK INDICATION NOTED IN THE I/B RADIUS AT STINGGER 13L.  0.130" LONG. FAILED NDT.  REMOVED, LOCATED, DRILLED ,  AND INSTALLED NEW FRAME IAW SRM.
